INSTITUT STRAUMANN AG BLT, Ø 3.3MM NC, SLACTIVE® 8 MM, ROXOLID; ENDOSSEOUS DENTAL IMPLANT
Back to Search Results |
| Catalog Number |
021.3308G |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024, in ada 5.On (b)(6) 2024, non-osseointegration was verified.Patient presented with bone type iv and fair oral hygiene.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.